# SDR MASA20220412185

- Difficulty date: March 18, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 43,484 hours, 34,205 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: SH690334071
- Part serial: NA
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH SIDE SEAT RAIL AT WL 85.25 BETWEEN FS 847.00+14 - FS 867.00 | RH SIDE SEAT RAIL AT WL 85.25 BETWEEN FS 847.00+14 - FS 867.00 WAS REPLACED PER CRJ 900-53-00-49
